| Model Number |
H7493941820250 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device detachment and stent dislodgement occurred.The 2.50 x 20mm synergy xd drug eluting stent was advanced but failed to cross the target lesion.The delivery system broke into two pieces and the stent fell off.There was no adverse patient event.